Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 55, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 55, Number 4 (1949)
PDF
Bull. Amer. Math. Soc. 55 (1949)
A substitute for the Picone formula
Walter Leighton PDF
Bull. Amer. Math. Soc. 55 (1949), 325-328
Über die Lage der Nullstellen eines Abstandspolynoms und seiner Derivierten
Gyula v. Sz. Nagy PDF
Bull. Amer. Math. Soc. 55 (1949), 329-342
The solution of linear integral equations by means of Wiener integrals
Theodore G. Ostrom PDF
Bull. Amer. Math. Soc. 55 (1949), 343-354
On the solution of ordinary differential equations of the first order invariant under contact transformations
Mario O. González PDF
Bull. Amer. Math. Soc. 55 (1949), 355-362
Note on regions omitted by univalent functions
A. W. Goodman PDF
Bull. Amer. Math. Soc. 55 (1949), 363-369
On Sonine’s integral formula and its generalization
Hsien-Yü Hsü PDF
Bull. Amer. Math. Soc. 55 (1949), 370-378
A note on the ergodic theorems
Yael Naim Dowker PDF
Bull. Amer. Math. Soc. 55 (1949), 379-383
Orthogonality properties of $C$-fractions
Evelyn Frank PDF
Bull. Amer. Math. Soc. 55 (1949), 384-390
Convergence of continued fractions in parabolic domains
H. S. Wall PDF
Bull. Amer. Math. Soc. 55 (1949), 391-394
Remarks on the notion of recurrence
J. Wolfowitz PDF
Bull. Amer. Math. Soc. 55 (1949), 394-395
The normal approximation to the Poisson distribution and a proof of a conjecture of Ramanujan
Tseng Tung Cheng PDF
Bull. Amer. Math. Soc. 55 (1949), 396-401
Spaces of continuous functions
S. B. Myers PDF
Bull. Amer. Math. Soc. 55 (1949), 402-407
On a theorem of representation
J. Abdelhay PDF
Bull. Amer. Math. Soc. 55 (1949), 408-417
On the groups of repeated graphs
Robert Frucht PDF
Bull. Amer. Math. Soc. 55 (1949), 418-420
A class of topological spaces
Edwin Hewitt PDF
Bull. Amer. Math. Soc. 55 (1949), 421-426
Remarks on cyclic additivity
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 55 (1949), 427-432
On fibering spheres by toruses
B. Eckmann, H. Samelson and G. W. Whitehead PDF
Bull. Amer. Math. Soc. 55 (1949), 433-438
On continuous curves irreducible about compact sets
Gail S. Young Jr. PDF
Bull. Amer. Math. Soc. 55 (1949), 439-441
A simple solution of the diophantine equation $x^3 + y^3 = z^2 + t^2$
R. C. Campbell PDF
Bull. Amer. Math. Soc. 55 (1949), 442-446
Square roots in locally Euclidean groups
A. M. Gleason PDF
Bull. Amer. Math. Soc. 55 (1949), 446-449
Note on a theorem of Dickson
Harold N. Shapiro PDF
Bull. Amer. Math. Soc. 55 (1949), 450-452